Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A family of best twin convergence regions for continued fractions


Authors: Vikramaditya Singh and W. J. Thron
Journal: Proc. Amer. Math. Soc. 7 (1956), 277-282
MSC: Primary 40.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0077678-1
MathSciNet review: 0077678
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. J. Thron, Two families of twin convergence regions for continued fractions, Duke Math. J. 10 (1943), 677–685. MR 0009214
  • [2] H. S. Wall, Analytic Theory of Continued Fractions, D. Van Nostrand Company, Inc., New York, N. Y., 1948. MR 0025596

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0077678-1
Article copyright: © Copyright 1956 American Mathematical Society